Banach spaces : proceedings of an International Workshop on Banach Space Theory, held January 6-17, 1992 / [electronic resource] Bor-Luh Lin, William B. Johnson, editors. - Providence, R.I. : American Mathematical Society, c1993. - 1 online resource (xviii, 201 p.) - Contemporary mathematics, v. 144 0271-4132 (print); 1098-3627 (online); . - Contemporary mathematics (American Mathematical Society) ; v. 144. .

Held at the Universidad de los Andes, Merida, Venezuela.

Includes bibliographical references.

An application of Singer's theorem to homogeneous polynomials / A $l_1$-predual which is not isometric to a quotient of $C(\alpha )$ / Boundaries for algebras of analytic functions on infinite-dimensional Banach spaces / Multipliers on weighted Besov spaces of analytic functions / Some questions arising from the homogeneous Banach space problem / Some probabilistic inequalities with applications to functional analysis / Bochner vs.\ Pettis norm: examples and results / Extremal structure of the unit ball of $C(K,X)$ / Random products of nonexpansive mappings in spaces with the Opial property / Polynomial Schur and polynomial Dunford-Pettis properties / On embeddings of function spaces into $L^p+L^q$ / On Auerbach bases / Renorming Banach spaces with fundamental biorthogonal system / Quantitative estimates on random subspaces which miss arbitrary measurable sets on the sphere / Three-space problem for the asymptotic-norming property of Banach spaces / Isometries of Bloch spaces / Property $(\beta )$ and Edelstein's algorithms for constructing nearest and farthest points / $p$-Hilbertian subsequences in $l_1(X)$ / Some geometrical properties of Banach spaces related to nearly uniform convexity / Asymptotic $l_p$ spaces and bounded distortions / On Schreier unconditional sequences / Raymundo Alencar -- Dale E. Alspach -- R. M. Aron, Y. S. Choi, M. L. Louren and O. W. Paques -- Oscar Blasco -- Peter G. Casazza -- S. J. Dilworth -- S. J. Dilworth and Maria Girardi -- Patrick N. Dowling, Zhibao Hu and Mark A. Smith -- John M. Dye, Tadeusz Kuczumow, Pei-Kee Lin and Simeon Reich -- Jeff Farmer and William B. Johnson -- A. Garc�ia del Amo and Francisco L. Hern�andez -- B. V. Godun, Bor-Luh Lin and S. L. Troyanski -- B. V. Godun and S. L. Troyanski -- Yehoram Gordon -- Zhibao Hu and Bor-Luh Lin -- K. Jarosz -- W. A. Kirk -- Helmut Knaust -- D. N. Kutzarova, Bor-Luh Lin and Wen Yao Zhang -- Vitali D. Milman and Nicole Tomczak-Jaegermann -- E. Odell --

Access is restricted to licensed institutions

Electronic reproduction.
Providence, Rhode Island :
American Mathematical Society.

Mode of access : World Wide Web

9780821877357 (online)

Banach spaces--Congresses.

QA322.2 / .I58 1992

The Institute of Mathematical Sciences, Chennai, India

Powered by Koha